# SDR 09212005G

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 24,117 hours, 30,229 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bolt
- Part number: NAS6404A13
- Condition: Missing
- Location: Mlg Door Act
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBOARD LANDING GEAR DOOR WAS OPEN UPON LANDING (DOOR RETRACT ACTUATOR MISSING BOLT).  INSTALLED MISSING HARDWARE AS REQUIRED.
